# SDR TWAA9910801

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84355
- Make and model: Boeing 727231
- Aircraft serial: 21987
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363673
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT SECTION OF THE CABIN EMERGENCY EGRESS LIGHTS FAILED TO ILLUMINATE.  REPLACED THE EGRESS LIGHT STRIP.  CHECK-C 2-26-99 MCI.
